Ask an expert
Question

05 Aug 2007

very worried, pls advise!
hi doc! had a baby 4mnts ago nd curntly breastfed, during pregnancy devlpd very bad acne under chin nd in my neck. after birth went2 da doc and he gave an antibiotic cyclidox whilst taking these tabs i devlpd a huge lump in my breast it doesnt hurt all da time so it cums and goes. but it hurts so much whn i feed baby. pls advise (its only da rite breast
Answer 398 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Fifi
You probably have an infection in one of the milk glands. Try putting heat on, and ask your doctor to give you a course of Amoxil - if it does not improve you may need a sonar. I would rather avoid cyclidox while breastfeeding - it is not good for baby. Rather use a topical (lotion type) antibiotic like Eryderm?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18773 votes
Vote